# SDR DALA2015113007259

- Difficulty date: November 29, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N992DL
- Make and model: Doug MD-88
- Aircraft serial: 53344
- Aircraft time: 61,722 hours, 44,342 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR PANEL 160G.  THE FLOOR PANEL WAS FABRICATED, TREATED, AND PAINTED IAW DWG 9957828-11 AND 21 AND SRM 51-10-3, PAR 14, 21.
